# SDR QXEA200600207

- Difficulty date: January 30, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 11,548 hours, 12,137 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GTF FLIGHT NR 2322: NR 2 STALL SYSTEM FAIL AND PUSHER SYSTEM FAIL MESSAGE ILLUMINATED.  C/W CHECKLIST.  MAINTENANCE CYCLED AIRCRAFT POWER PER MTX CONTROL.  CAUTION MESSAGE EXTINGUISHED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
